Moments of the queue size distribution in the MAP/G/1 retrial queue

Jeongsim Kim, Bara Kim, Jerim Kim

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We consider an MAP/G/1 retrial queue. A necessary and sufficient condition is obtained for the existence of the moments of the queue size distribution. The condition is expressed in terms of the moment condition for a service time distribution. In addition, we provide recursive formulas for the moments of the queue size distribution. Numerical examples are given to illustrate our results.

Original languageEnglish
Pages (from-to)1212-1219
Number of pages8
JournalComputers and Operations Research
Volume37
Issue number7
DOIs
Publication statusPublished - 2010 Jul 1

Fingerprint

Retrial Queue
Queue
Moment
Recursive Formula
Moment Conditions
Necessary Conditions
Numerical Examples
Sufficient Conditions

Keywords

  • MAP/G/1 retrial queue
  • Perron-Frobenius eigenvalue
  • Perron-Frobenius eigenvector
  • Queue size distribution

ASJC Scopus subject areas

  • Computer Science(all)
  • Management Science and Operations Research
  • Modelling and Simulation

Cite this

Moments of the queue size distribution in the MAP/G/1 retrial queue. / Kim, Jeongsim; Kim, Bara; Kim, Jerim.

In: Computers and Operations Research, Vol. 37, No. 7, 01.07.2010, p. 1212-1219.

Research output: Contribution to journalArticle

Kim, Jeongsim ; Kim, Bara ; Kim, Jerim. / Moments of the queue size distribution in the MAP/G/1 retrial queue. In: Computers and Operations Research. 2010 ; Vol. 37, No. 7. pp. 1212-1219.
@article{1562e39b994f438caa9c586704a5de2f,
title = "Moments of the queue size distribution in the MAP/G/1 retrial queue",
abstract = "We consider an MAP/G/1 retrial queue. A necessary and sufficient condition is obtained for the existence of the moments of the queue size distribution. The condition is expressed in terms of the moment condition for a service time distribution. In addition, we provide recursive formulas for the moments of the queue size distribution. Numerical examples are given to illustrate our results.",
keywords = "MAP/G/1 retrial queue, Perron-Frobenius eigenvalue, Perron-Frobenius eigenvector, Queue size distribution",
author = "Jeongsim Kim and Bara Kim and Jerim Kim",
year = "2010",
month = "7",
day = "1",
doi = "10.1016/j.cor.2009.04.007",
language = "English",
volume = "37",
pages = "1212--1219",
journal = "Computers and Operations Research",
issn = "0305-0548",
publisher = "Elsevier Limited",
number = "7",

}

TY - JOUR

T1 - Moments of the queue size distribution in the MAP/G/1 retrial queue

AU - Kim, Jeongsim

AU - Kim, Bara

AU - Kim, Jerim

PY - 2010/7/1

Y1 - 2010/7/1

N2 - We consider an MAP/G/1 retrial queue. A necessary and sufficient condition is obtained for the existence of the moments of the queue size distribution. The condition is expressed in terms of the moment condition for a service time distribution. In addition, we provide recursive formulas for the moments of the queue size distribution. Numerical examples are given to illustrate our results.

AB - We consider an MAP/G/1 retrial queue. A necessary and sufficient condition is obtained for the existence of the moments of the queue size distribution. The condition is expressed in terms of the moment condition for a service time distribution. In addition, we provide recursive formulas for the moments of the queue size distribution. Numerical examples are given to illustrate our results.

KW - MAP/G/1 retrial queue

KW - Perron-Frobenius eigenvalue

KW - Perron-Frobenius eigenvector

KW - Queue size distribution

UR - http://www.scopus.com/inward/record.url?scp=70649087251&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=70649087251&partnerID=8YFLogxK

U2 - 10.1016/j.cor.2009.04.007

DO - 10.1016/j.cor.2009.04.007

M3 - Article

AN - SCOPUS:70649087251

VL - 37

SP - 1212

EP - 1219

JO - Computers and Operations Research

JF - Computers and Operations Research

SN - 0305-0548

IS - 7

ER -